# SDR 99ZZZM731

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1086
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 7424281
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE L1 DOOR WILL NOT OPEN ELECTRICALLY OR MECHANICALLY.  REPLACED L1 DOOR LOCK MECHANISM CONTROL CABLE IAW MM 52-12-27.  OPS CHECKED NORMAL, OK FOR SERVICE.  (M)
